|Mistake in taking my meds
Apr 3, 2007
I am since 5 years hiv+. Since 3 years I am on meds (Truvada and Sustiva) and doing fine, no side-effects. My viral load is undetectable and my cd4 varies between 530 and 730. I am absolutly adherent taking my meds. But last week somehow it happened that I forgot that I had taken my meds already and I took it again within may be half an hour. I only remembered after swalloing my meds that I had taken it already. Actually I did not feel anything bad but I am wondering if it will harm me or the effectivity of the meds in the future. Thanks a lot for your answer. Best regards, Dieter
| Response from Dr. Henry
Taking an extra dose of your HIV medications as you describe generally would not result in any serious short of long term issues other than perhaps increased short term Sustiva side effects. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can You Get Hepatitis B From Sharing A Drink With Someone?
- How Long Do Symptoms Of Aids Take To Show Up After Initial Infection?
- Is Shortness Of Breath At Night A Symptom Of Hiv?
- What Do Hiv Skin Rashes Look Like?
- Infrared Light Therapy For Neuropathy
- Can You Get Hiv From Someone Without Hiv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.